# SDR CALA2011032900220

- Difficulty date: March 29, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 46,740 hours, 10,217 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Part time: 34,279 hours, 7,044 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

APPROX  2 HR 20 MIN INTO FLT CABIN STARTED FILLING WITH SMOKE IN VICINITY OF ROW 11.  FAINT BURNING SMELL IN C/P / FOLLOWED BY F.O. AIRSPEED INDICATING RED WARNING LTS IAS DISAGREED, ONCE BEG AN DESCENT SMOKE BEGAN TO DISSIPATE IN CABIN AND A/C IND RETURNED TO NORMAL HAD FLT CREW FILLOUT FORM 46.6020 SMOKE IN PLANE AND FAXED TO MC.  INSPECTED A/C PER MM 05-51-58-910-80-1C1 AND GMM 07-62-58 COULD NOT DUPLICATE SMOKE.  REPLACED RT FCC PER MM 34-12-01 AND RT AIR DATE PER MM 34-12-01 401.  PERFORMED TEST 30, TEST PASS A/C REMAINS CAT 111A AND ANN IN C/P READS SAME.  REF LP 4270957 MORE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1434761  SN OFF 03024 TT # 1444315  SN OFF 05058 COMPUTER, FLIGHT  OFF 99-2211-9-0001 3024 ON 99-2211-9-0001 8571 COMPUTER, AIR D  OFF 19-3412-9-0003 5058 ON 19-3412-9-0003 5776.
